MathSciNet Relay Station
MathSciNet bibliographic data
MR1773265 65F30 (65H20 65K05)
Osborne, M. R.; Presnell, Brett; Turlach, B. A. A new approach to variable selection in least squares problems. IMA J. Numer. Anal. 20 (2000), no. 3, 389–403.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement